Advertisement

Reactions Weekly

, Volume 1744, Issue 1, pp 136–136 | Cite as

Fluocinolone-acetonide/triamcinolone

Increased intraocular pressure and cataract: 3 case reports
Case report
  • 12 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective observational study of eight patients conducted between 2013 and 2017, three patients (two women and one man) were described, who developed cataract, worsening of cataract or increased intraocular pressure following off-label treatment with fluocinolone acetonide. Out of these three patients, one patient also received triamcinolone and developed increased intraocular pressure [exact ages at the time of reactions onsets and time to reactions onset not stated; not all dosages and outcomes stated].

A woman developed increased intraocular pressure during treatment with triamcinolone and off-label fluocinolone acetonide: The woman was diagnosed with posterior uveitis with macular oedema (ME), acute zonal outer occult retinopathy (AZOOR) at the age of...

Reference

  1. Weber LF, et al. Injectable 0.19-mg fluocinolone acetonide intravitreal implant for the treatment of non-infectious uveitic macular edema. Journal of Ophthalmic Inflammation and Infection 9: 3, No. 1, Dec 2019. Available from: URL: http://doi.org/10.1186/s12348-019-0168-9 - Germany

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations